On the distribution of analytic values on quadratic twists of elliptic curves.
Experimental mathematics, Tome 15 (2006) no. 3, pp. 355-365
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{EXMA_2006__15_3_230064,
author = {Quattrini, Patricia L.},
title = {On the distribution of analytic values on quadratic twists of elliptic curves.},
journal = {Experimental mathematics},
pages = {355--365},
year = {2006},
volume = {15},
number = {3},
zbl = {1204.11080},
language = {en},
url = {http://geodesic.mathdoc.fr/item/EXMA_2006__15_3_230064/}
}
Quattrini, Patricia L. On the distribution of analytic values on quadratic twists of elliptic curves.. Experimental mathematics, Tome 15 (2006) no. 3, pp. 355-365. http://geodesic.mathdoc.fr/item/EXMA_2006__15_3_230064/